MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 20E DEFIBRILLATOR/MONITOR; AUTOMATIC EXTERNAL DEFIBRILLATOR

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 20E DEFIBRILLATOR/MONITOR; AUTOMATIC EXTERNAL DEFIBRILLATOR
Model Number 20E
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker advised the customer over the phone to try a different therapy cable.The stryker specialist also informed the customer that repairs for devices of this age are unavailable and recommended removing the device from service if the suggested solution does not work.The device was not returned to stryker to evaluation.The cause of the reported issue could not be determined.
 
Event or Problem Description
The customer contacted stryker to report that their device does not recognize the therapy cable.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.

Brand Name
LIFEPAK 20E DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATIC EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key23913027
Report Number0003015876-2025-02748
Device Sequence Number21130795
Product Code MKJ
UDI-Device Identifier00883873887707
UDI-Public00883873887707
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20E
Device Catalogue Number99507-000102
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown